# SDR KBM2003F00018

- Difficulty date: August 21, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 123645P
- Condition: Loose
- Location: M/R Pitch Link
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR PC LINK LOWER ROD END BEARING LAS EXCESSIVE PLAY.  REPLACED WITH SERVICEABLE ROD END BEARING.(K)
